# SDR ASAA2022062238769

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 43,244 hours, 12,624 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 168892
- Condition: Faulty
- Location: Vertical Fin
- Part time: 41,093 hours, 11,921 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #2 NOT TUNING DURING THE SYNC PORTION (KEYING MIKE W/SHORT SIDETONE) AND THUS NOT TRANSMITTING WHEN IN DATA MODE,SIDETONES INTERMITTENTLY AND CONTINUOUSLY TRYING TO SYNC BUT DOESNT. RECEIVES SELCAL NORMALLY. RECEIVES VOICE NORMALLY.VOICE TRANSMIT INOP. GROUNDED - YES. CYCLED POWER TO HF 2 W/NO SUCCESS. REMOVED AND REPLACED HF 2 COUPLER OPS CHECK OK REF B737-800 AMM 23-11-61.
